# SDR ASAA2019102173051

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 22,002 hours, 7,106 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40RL78
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 13,892 hours, 4,089 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DEPICTING CELLS IN BOTH AUTOMATIC AND MANUAL MODES WHERE NO WEATHER ACTUALLY EXISTS. CONFIRMED VISUALLY BY BOTH PILOTS. GROUNDED - YES. REPLACED WEATHER RADAR RT REF B737-900 AMM 34-43-41-000-801 AND 34-43-41-400-801. OPS TEST OK PER SAME REF. GROUND VERIFICATION SUCCESSFUL.
